# SDR AALA201711219015

- Difficulty date: November 6, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190202
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY SEAT TRACK,  Y765 BETWEEN FRAMES 64 AND 66 PLUS 5 INCHES. REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND DRAWING D53472815.
